# SDR QXEA2015060800306

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 32,873 hours, 34,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUSHED BACK AND STARTED NR 2 ENGINE ON THE APU GENERATOR.  AFTER NR 2 GENERATOR CAME ONLINE THE APU GENERATOR BEGAN CYCLING ON AND OFF AT A RATE OF ABOUT 2 TIMES IAW SECOND.  WE SELECTED THE APU GENERATOR OFF TO STOP THE CYCLES.  THERE WAS AN ASSOCIATED MEDIUM TO STRONG ELECTRICAL BURNING ODOR LOCATED THROUGH THE ENTIRE CABIN AND IN THE FLIGHT DECK. C/W ODOR CHECK LIST (M-744). CHECK EPCU FOUND FAULTS 30 EPCU K5 RELAY DRIVE FAIL AND FAULT 31, EPCU K6, RELAY DRIVE FAIL. CLEARED FAULT. C/W FIM TASK 24-31-11-810-802, PARA 1-5.A,B,C.D AND PARA 6. ALL CHECKS ARE GOOD AND C/W FIM TASK 24-32-11-810-803 PARA 1-5A, B, C, D, PARA 6.  ALL CHECKS GOOD PERFORMEND ENGINE GROUND IDLE RUN IAW AMM TASK 71-00-00-868-811 WITH ENGINE 1 AND 2 BLEED AIR ON, FOUND NO ELECTRICAL BURNING ODORS OR ANY OTHER ABNORMAL ODORS IN ACFT.   FOUND NO DEFECTS.  RETURNED TO SERVICE.
